Aggrenox (Aspirin Dipyridamole)

Aggrenox is the brand name for a blend medication which has dipyridamole and the drugs aspirin.
This prescription drug can be used to minimize the chance of stroke in those who’ve already had a transient ischemic attack (TIA or “mini-stroke”) or a stroke as a result of a blood-clot.
As stated by the Centers for dis-ease Control and Prevention (CDC), stroke is the third-leading cause of death in America. More than 140,000 individuals die each yr. from a stroke.
Aggrenox is in a category of drugs called antiplatelet agents. It functions by keeping blood from clotting.

The Food and Drug Administration (FDA) accepted Aggrenox. It is made by Boehringer Ingelheim Pharmaceuticals, Inc.

Maternity and Aggrenox

Aggrenox can cause damage to an unborn infant. Do not simply take this medication in case you’re pregnant, and make sure you use an effective system of contraception.
The drug also can pass into breast-milk and might harm a breastfeeding infant. Do not use Aggrenox if you are breast-feeding without discussing with your physician.

Aggrenox (Aspirin Dipyridamole) Side Effects

Common negative Effects of Aggrenox
Tell your physician if the following unwanted effects become serious or do not disappear:

Head Ache
Heartburn
Belly pain
Nausea, diarrhoea, or vomiting
Muscle or joint pain
Tiredness

Serious unwanted side Effects of Aggrenox

Tell your doctor immediately in the event you notice {the symptoms outlined in the Aggrenox Warnings area above, or the following severe side results:

Serious rash
Trouble breathing
Acute nausea, vomiting, or belly pain
Temperature that lasts more than three days
Puffiness of lips, the tongue, or mouth
Feeling that is warm
Flushing
Dizziness
Perspiration
Restlessness
Chest pain
Fast pulse
Ringing in the ears
Puffiness or soreness that lasts more than ten days

Aggrenox (Aspirin Dipyridamole) Dosage

Aggrenox comes as a capsule that contains 25 milligrams (mg) of acetylsalicylic acid and 200 mg.
The medication is usually taken two times daily, each morning and when at night.
Use Aggrenox just as your physician prescribes. Do not consider more-or-less than is advocated.
Do not crush, break, chew, or open the prolonged-release capsule. Swallow it complete.
Take each dose having the full glass of plain water. It’s possible for you to take the capsule with or without any food.

Aggrenox Overdose

Apparent symptoms of overdose may contain:

Perspiration
Heat or tingly sensation
Restlessness
Vertigo or lightheadedness
Weakness
Fainting

In case you suspect an overdose, contact a poison control-center or emergency room immediately.
It’s possible for you to touch base using a poison control-center at (800) 222-1222.

Missed Dose

In the event you miss a dose go when you recall.
But if it is nearly time for the next dose, miss the missed dose and keep in your normal medication schedule.
Do not double-up to make up for a missed one.

Leave a Reply

Your email address will not be published. Required fields are marked *